# SDR DL72K991576

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 481-681, STRG 4R, SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 29      CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP WAS CUTOUT ALONG THE ENTIRE PANEL AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367768-14AD.
